Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/12787
Title: Adaptive Primal-Dual Genetic Algorithms in Dynamic Environments
Authors: Wang, H
Wang, D
Yang, S
Ip, WH
First Published: 2009
Citation: IEEE TRANSACTIONS ON SYSTEMS, MAN, AND CYBERNETICS, PART B: CYBERNETICS, 2009, 39 (6), pp. 1348-1361
DOI Link: 10.1109/TSMCB.2009.2015281
ISSN: 1083-4419
Links: http://hdl.handle.net/2381/12787
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.